# SDR WX0A2015022372430

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 49,516 hours, 34,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, TAIL CONE EMER CTR LIGHT INOPERATIVE.  RELAMPED TAIL CONE EMER LIGHT. OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
